X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (13) 13
mathematics (12) 12
optimization (10) 10
operations research & management science (7) 7
vector optimization (7) 7
optimality conditions (6) 6
90c29 (5) 5
linear scalarization (5) 5
proper efficiency (5) 5
computer science, general (4) 4
multiobjective optimization (4) 4
operations research/decision theory (4) 4
real functions (4) 4
49j52 (3) 3
90c25 (3) 3
90c48 (3) 3
cones (3) 3
epsilon-subdifferential (3) 3
epsilon-subdifferentials (3) 3
mathematical analysis (3) 3
nearly cone-subconvexlikeness (3) 3
operation research/decision theory (3) 3
points (3) 3
proper epsilon-efficiency (3) 3
proper ε-efficiency (3) 3
respect (3) 3
scalarization (3) 3
set-valued map (3) 3
vectors (3) 3
ε-subdifferential (3) 3
49j53 (2) 2
49k27 (2) 2
90c26 (2) 2
90c46 (2) 2
[math]mathematics [math] (2) 2
analysis (2) 2
applications of mathematics (2) 2
approximation (2) 2
calculus (2) 2
calculus of variations and optimal control; optimization (2) 2
efficiency (2) 2
engineering, general (2) 2
maps (2) 2
minimizers (2) 2
nonlinearity (2) 2
optimization problems (2) 2
proper $$\varepsilon $$ ε -efficiency (2) 2
proper approximate solutions (2) 2
proper epsilon-subdifferential (2) 2
proper ε-subdifferential (2) 2
set-valued maps (2) 2
theory of computation (2) 2
vector optimization problem (2) 2
46n10 (1) 1
49n15 (1) 1
90c33 (1) 1
90c34 (1) 1
[formula omitted]-duality (1) 1
[formula omitted]-solution (1) 1
[formula omitted]-strict subdifferential (1) 1
[formula omitted]-subdifferential (1) 1
a convex semidefinite vector optimization problem (1) 1
algebraic interior (1) 1
approximate duality (1) 1
approximate proper efficiency (1) 1
approximate proper solutions (1) 1
approximate solutions (1) 1
approximate weak efficiency (1) 1
banach-spaces (1) 1
benson proper subgradient (1) 1
benson-proper subdifferential (1) 1
brondsted-rockafellar theorem (1) 1
brøndsted-rockafellar theorem (1) 1
calculus rules (1) 1
computational intelligence (1) 1
constraints (1) 1
convex (1) 1
convex analysis (1) 1
convex-functions (1) 1
convexity (1) 1
differential equations (1) 1
duality (1) 1
economics / management science (1) 1
efficient solutions (1) 1
ekeland variational principle (1) 1
employee motivation (1) 1
epi-pointed functions (1) 1
epiderivatives (1) 1
epsilon-benson proper efficient solution (1) 1
epsilon-benson proper subdifferentials (1) 1
epsilon-benson proper subgradient (1) 1
epsilon-duality (1) 1
epsilon-efficient solution (1) 1
epsilon-optimality condition (1) 1
epsilon-solution (1) 1
epsilon-strict subdifferential (1) 1
epsilon-subgradient (1) 1
equilibrium (1) 1
errors (1) 1
existence (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Optimization Theory and Applications, ISSN 0022-3239, 11/2015, Volume 167, Issue 2, pp. 502 - 526
Journal Article
Journal of Optimization Theory and Applications, ISSN 0022-3239, 11/2015, Volume 167, Issue 2, pp. 502 - 526
Journal Article
Journal of Global Optimization, ISSN 0925-5001, 6/2019, Volume 74, Issue 2, pp. 361 - 382
Journal Article
Optimization Letters, ISSN 1862-4472, 8/2016, Volume 10, Issue 6, pp. 1287 - 1301
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 06/2012, Volume 75, Issue 9, pp. 3761 - 3775
In this paper, first, a new notion of -strict subdifferentials of set-valued maps is introduced in a locally convex space. Second, the existence for a -strict... 
Optimality conditions | [formula omitted]-strict subdifferential | Set-valued map | Near-subconvexlikeness | ε-strict subdifferential | MATHEMATICS, APPLIED | MULTIOBJECTIVE OPTIMIZATION | MULTIFUNCTIONS | CONES | VECTOR OPTIMIZATION PROBLEMS | MINIMIZERS | PROPER EFFICIENCY | MATHEMATICS | RESPECT | MINIMIZATION | epsilon-strict subdifferential
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2010, Volume 72, Issue 11, pp. 3994 - 4004
Journal Article
Numerical Functional Analysis and Optimization, ISSN 0163-0563, 02/2010, Volume 31, Issue 1, pp. 78 - 95
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2009, Volume 71, Issue 12, pp. e2540 - e2550
In this paper, we consider a convex semidefinite vector optimization problem (SDVP) involving a convex objective vector function, a matrix linear inequality... 
A convex semidefinite vector optimization problem | Optimality conditions | Efficient solutions | MATHEMATICS | MATHEMATICS, APPLIED | PROGRAMS | Optimality condition | PROPER EFFICIENCY | Theorems | Mathematical analysis | Inequalities | Nonlinearity | Vectors (mathematics) | Geometric constraints | Optimization
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.